Jump to content

thatainthay

Member Since 10 Oct 2011
Offline Last Active Jul 01 2014 11:17 PM

#3350856 Ordered To Stop Accutane After 1 Month

Posted by thatainthay on 21 May 2013 - 11:11 PM

They did in test my thyroid, which from what I understand nothing came back abnormal.  I guess, looking back at my pre-Accutane life 1 month ago, some people could maybe say I am a little fidgety but nothing concerning, if I did have a low level anxiety already, it never has been a problem to myself or others around me.  I am guessing the drug somehow took that and just amplified it by 100, which created the other physical symptoms that were too much to bare.

 

I guess the only thing I can do now is look forward and try to stay positive.  Maybe I'll be lucky and the 1 month on 40mg will at least have done something for some period of time moving forward...  If not, I am wondering if I will just be forced to live with the reality of stubborn acne that leaves long-fading red marks (5+ years).  I think I really have been through everything else IE anti biotics, topicals, and natural methods/diets.

 

It's scary how much acne can tear down even the most confident of us and we wish for better so badly we do near anything.  Whenever I feel better, as in right now as I type this, I feel as if I should continue the drug and be strong and move forward to go through the course and that I can get over these hurdles.  Then, the second I struggle breathing or have a very serious physical symptom, the only thing in the world I can think about is stopping.

 

We really push ourselves to the limit for what the mirror shows us.

 

For any readers out there who went through Accutane without any serious sides, you are blessed and lucky!